# SDR SIMA200722705

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 15,695 hours, 14,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375911
- Condition: Failed
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW EMB AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
